Journal of East China Normal University(Natural Sc ›› 2009, Vol. 2009 ›› Issue (1): 43-47.

• Article • Previous Articles     Next Articles

Boundedness of the solutions of the T-system and its control(English)

SHU Yong-lu,WANG Meng   

  1. College of Mathematics and Physics, Chongqing University, Chongqing 400044, China
  • Received:2008-05-19 Revised:2008-07-15 Online:2009-01-25 Published:2009-01-25

Abstract: The boundedness of solutions of a chaotic T-system was
proved by constructing a new Lyapunov function. Furthermore, the
theoretical results of the boundedness of a T-system can be used for
chaos control and synchronization. Effective linear feedback
controller was proposed for stabilizing chaos to unstable
equilibrium$(0, 0, 0)$.

Key words: Lyapunov function, boundedness, linear feedback control, T-system, Lyapunov function, boundedness, linear feedback control

CLC Number: